Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On derived and integral basic sets of polynomials


Author: Ragy H. Makar
Journal: Proc. Amer. Math. Soc. 5 (1954), 218-225
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0060589-3
MathSciNet review: 0060589
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. T. Eweida, On convergence properties of basic series representing integral functions, Proceedings of the Mathematical and Physical Society of Egypt vol. 4 (1950). MR 0045806 (13:637e)
  • [2] Ragy H. Makar and M. Mursi, On the representation of functions by basic series of polynomials, Proceedings of the Mathematical and Physical Society of Egypt vol. 3 (1948). MR 0031072 (11:95c)
  • [3] M. N. Mikhail, Derived and integral sets of basic sets of polynomials, Proc. Amer. Math. Soc. vol. 4 (1953). MR 0052571 (14:641b)
  • [4] A. Tantawi, Thesis for the M.Sc. Degree, Cairo University, 1950, unpublished.
  • [5] E. C. Titchmarch, The theory of functions, Oxford University Press, 2d ed., 1939.
  • [6] J. M. Whittaker, Sur les séries de base de polynomes quelconques, Paris, Gauthier-Villars, 1949. MR 0032769 (11:344a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0060589-3
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society